Volume 13, issue 1 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 6, 3191–3810
Issue 5, 2557–3190
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Cannon–Thurston maps for pared manifolds of bounded geometry

Mahan Mj

Geometry & Topology 13 (2009) 189–245
Abstract

Let Nh H(M,P) be a hyperbolic structure of bounded geometry on a pared manifold such that each component of 0M = M P is incompressible. We show that the limit set of Nh is locally connected by constructing a natural Cannon–Thurston map. This provides a unified treatment, an alternate proof and a generalization of results due to Cannon and Thurston, Minsky, Bowditch, Klarreich and the author.

Keywords
Cannon–Thurston Maps, local connectivity of limit sets
Mathematical Subject Classification 2000
Primary: 57M50
References
Publication
Received: 17 February 2006
Revised: 18 September 2008
Accepted: 17 September 2008
Preview posted: 3 November 2008
Published: 1 January 2009
Proposed: Jean-Pierre Otal
Seconded: Benson Farb, Dave Gabai
Authors
Mahan Mj
School of Mathematical Sciences
RKM Vivekananda University
PO Belur Math
Dt Howrah
WB-711202
India
http://people.rkmvu.ac.in/~mahan/